Table of Contents Author Guidelines Submit a Manuscript
Journal of Optimization
Volume 2015, Article ID 790451, 16 pages
http://dx.doi.org/10.1155/2015/790451
Research Article

Constraint Consensus Methods for Finding Strictly Feasible Points of Linear Matrix Inequalities

Department of Mathematics and Statistics, Northern Arizona University, Flagstaff, AZ 86011-5717, USA

Received 25 July 2014; Revised 31 October 2014; Accepted 6 November 2014

Academic Editor: Manlio Gaudioso

Copyright © 2015 Shafiu Jibrin and James W. Swift. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shafiu Jibrin and James W. Swift, “Constraint Consensus Methods for Finding Strictly Feasible Points of Linear Matrix Inequalities,” Journal of Optimization, vol. 2015, Article ID 790451, 16 pages, 2015. https://doi.org/10.1155/2015/790451.